Alert archive / Texas / Gale Warnings in 2017
Gale Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at May 29, 2017, 8:38 AM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2017, 8:38 AM CDT (13:38 UTC)
- Expired
- May 29, 2017, 11:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
685 WHUS74 KCRP 291338 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 838 AM CDT MON MAY 29 2017 ...STRONG WINDS THIS MORNING... .STRONG ONSHORE FLOW HAS DEVELOPED ACROSS THE MIDDLE TEXAS COAST THIS MORNING AS A STORM SYSTEM EXITS THE REGION AND DISSIPATES. THE STRONG WINDS WILL BE SHORT LIVED AND ARE EXPECTED TO LOWER TO BELOW ADVISORY LEVELS BY EARLY AFTERNOON. GMZ230-235-250-255-270-275-291700- /O.UPG.KCRP.SC.Y.0059.000000T0000Z-170529T1700Z/ /O.NEW.KCRP.GL.W.0004.170529T1338Z-170529T1600Z/ /O.NEW.KCRP.SC.Y.0060.170529T1600Z-170529T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 838 AM CDT MON MAY 29 2017 ...GALE WARNING IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...AROUND 20 TO 25 KNOTS WITH GUSTS TO AROUND 40 KNOTS. WIND GUSTS DIMINISHING BY NOON...WITH SUSTAINED WINDS LESS THAN 20 KNOTS BY EARLY AFTERNOON. * WAVES/SEAS...CHOPPY TO ROUGH BAYS. 5 TO 7 FOOT SEAS WITH OCCASIONAL SEAS UP TO 8 FEET ACROSS THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW
2 follow-up statements
832 WHUS74 KCRP 291615 AAB MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1115 AM CDT MON MAY 29 2017 ...STRONG WINDS THIS MORNING... .STRONG ONSHORE FLOW HAS DEVELOPED ACROSS THE MIDDLE TEXAS COAST THIS MORNING AS A STORM SYSTEM EXITS THE REGION AND DISSIPATES. THE STRONG WINDS WILL BE SHORT LIVED AND ARE EXPECTED TO LOWER TO BELOW ADVISORY LEVELS BY EARLY AFTERNOON. GMZ255-275-292100- /O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/ /O.UPG.KCRP.SC.Y.0060.000000T0000Z-170529T1800Z/ /O.NEW.KCRP.GL.W.0005.170529T1615Z-170529T1800Z/ /O.NEW.KCRP.SC.Y.0061.170529T1800Z-170529T2100Z/ COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1115 AM CDT MON MAY 29 2017 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THIS IS FOR THE GULF WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT TO 60 NM OFFSHORE. * WINDS...AROUND 20 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS. WIND GUSTS DIMINISHING BY NOON...WITH SUSTAINED WINDS LESS THAN 20 KNOTS BY LATE AFTERNOON. * WAVES/SEAS...CHOPPY TO ROUGH BAYS. 6 TO 8 FOOT SEAS WITH OCCASIONAL SEAS UP TO 10 FEET ACROSS THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-250-270-292100- /O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/ /O.EXT.KCRP.SC.Y.0060.000000T0000Z-170529T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 1115 AM CDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR AND FOR THE GULF WATERS BAFFIN BAY TO PORT ARANSAS OUT TO 60 NM. * WINDS...AROUND 20 TO 25 KNOTS. WINDS EXPECTED TO DIMINISH BY LATE AFTERNOON. * WAVES/SEAS...CHOPPY TO ROUGH BAYS. 5 TO 7 FOOT SEAS WITH OCCASIONAL SEAS UP TO 8 FEET ACROSS THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE/GW
669 WHUS74 KCRP 291623 CCA MWWCRP URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1123 AM CDT MON MAY 29 2017 ...MODERATE TO STRONG WINDS CONTINUE THIS AFTERNOON... .A MODERATE TO STRONG FLOW IS EXPECTED TO CONTINUE ACROSS THE MIDDLE TEXAS COAST THIS AFTERNOON. A LOW PRESSURE SYSTEM IS EXPECTED TO DEEPEN ACROSS THE OFFSHORE WATERS AND RESTRENGTHEN WINDS WITH GUSTS TO GALE FORCE ONCE AGAIN FOR WATERS NORTH OF PORT ARANSAS AND EXTENDING OUT TO 60 NAUTICAL MILES OFFSHORE. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM FOR THE REMAINDER OF THE MARINE AREAS. WIND DIRECTION MAY BE VARIABLE DUE TO THE LOW PRESSURE CENTER BEING ACROSS THE COASTAL WATERS. GMZ255-275-292100- /O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/ /O.UPG.KCRP.SC.Y.0060.000000T0000Z-170529T1800Z/ /O.NEW.KCRP.GL.W.0005.170529T1623Z-170529T1800Z/ /O.NEW.KCRP.SC.Y.0061.170529T1800Z-170529T2100Z/ COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1123 AM CDT MON MAY 29 2017 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THIS IS FOR THE GULF WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT TO 60 NM OFFSHORE. * WINDS...AROUND 20 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS. WIND GUSTS DIMINISHING BY NOON...WITH SUSTAINED WINDS LESS THAN 20 KNOTS BY LATE AFTERNOON. * WAVES/SEAS...CHOPPY TO ROUGH BAYS. 6 TO 8 FOOT SEAS WITH OCCASIONAL SEAS UP TO 10 FEET ACROSS THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-250-270-292100- /O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/ /O.EXT.KCRP.SC.Y.0060.000000T0000Z-170529T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 1123 AM CDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR AND FOR THE GULF WATERS BAFFIN BAY TO PORT ARANSAS OUT TO 60 NM. * WINDS...AROUND 20 TO 25 KNOTS. WINDS EXPECTED TO DIMINISH BY LATE AFTERNOON. * WAVES/SEAS...CHOPPY TO ROUGH BAYS. 5 TO 7 FOOT SEAS WITH OCCASIONAL SEAS UP TO 8 FEET ACROSS THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE/GW
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at May 29, 6:09 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 29, 6:09 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 609 AM CDT Mon May 29 2017 .DISCUSSION...12z Aviation Discussion is below synoptic discussion. Have cancelled the Flash Flood Watch as heavy rain has shifted east off the coast. Light rain over the watch area continues to diminish in areal coverage and additional intense rainfall is not anticipated. Thus...the Flash Flood Watch was cancelled. && .AVIATION...Back edge of large precip shield should be east of KCRP/KALI by start of TAF period...and east of KVCT by mid mrng. KLRD to remain dry this mrng. Only iso to perhaps sct SHRA/TSRA possible this aftn across the region...but areal coverage xpctd to be too sparse to mention in TAFs. Generally VFR CIGs today with brief periods of MVFR CIGs possible. Better chances of MVFR CIGs occrng by late in the TAF period. Weak ESErly sfc winds...vrb at times. && .PREVIOUS DISCUSSION... /Issued 429 AM CDT Mon May 29 2017/ SHORT TERM (Today though Tonight)... An intense MCS /and prolific lightning producer/ has pushed off the Middle/Lower TX Coast as of writing with post event light to moderate rain occurring in its wake. The nocturnal MCS has worked over the atmosphere pretty good and this should limit much in the way of convective development today. Ongoing light/moderate rain should continue to gradually dissipate through the rest of the night. A weak quasi-stationary boundary is currently draped along the northern edge of the CWA this morning...and is prog to drift NW through the day. With the boundary remaining north of the area...and moisture depth remaining high...an isolated to perhaps scattering of showers and thunderstorms in the afternoon cannot be ruled out...but coverage should generally by limited today. Lack of any significant forcing aloft...and boundary remaining NW of the CWA...should limit much /if any/ precip development tonight. Max temps today are very tricky and current fcst values may be too low if some clearing occurs during the day. Note: Flash Flood Watch may be cancelled early once steadier rains dissipate further. LONG TERM (Tuesday through Sunday)... The potential for unsettled weather may continue into the extended part of the forecast. Moisture decreases slightly on Tuesday but daytime heating may be enough to generate isolated to scattered convection. By Wednesday, a shortwave trough will move out of Mexico and then into the Southern Plains by Thursday. Moisture improves further on Wednesday with PW values climbing around 1.8 to 1.9 inches. Chances for showers and storms will increase again Wednesday into Thursday and will keep 50 to 60 pops in the forecast for now. Occasional disturbances embedded in westerly flow aloft will move across the state through the weekend. Diurnally driven convection will persist Friday through Sunday and slight to low end end chance pops seem reasonable at this time. Chances for showers and storms could also be aided by another frontal boundary late in the period, but there is plenty of time to sort out those details. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 84 71 86 72 85 / 40 20 40 30 50 Victoria 82 70 86 71 85 / 30 20 30 30 50 Laredo 84 70 87 71 86 / 30 20 40 30 50 Alice 82 69 87 71 86 / 30 20 40 30 50 Rockport 84 73 84 75 84 / 50 20 40 30 50 Cotulla 85 70 87 72 86 / 30 20 30 30 50 Kingsville 84 71 87 72 86 / 40 20 40 30 50 Navy Corpus 83 74 85 77 84 / 50 20 40 30 50 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && RH/79...AVIATION
Hazardous weather outlook, May 29, 5:12 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 512 AM CDT Mon May 29 2017 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 512 AM CDT Mon May 29 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight A moderate risk of rip currents will exist today along Gulf- facing beaches. A Flash Flood Watch is in effect until 9 AM CDT for Nueces, San Patricio, Jim Wells, and Kleberg Counties. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A moderate risk of rip currents will exist Tuesday along Gulf- facing beaches. Isolated to scattered showers and thunderstorms are possible across the region through the end of the week. Severe thunderstorms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 29, 3:37 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
337 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
05/29/2017 M60 MPH GMZ230 TX MESONET
NUECES BAY TCOON SITE MEASURED TSTM GUST OF 52 KTS
&&
EVENT NUMBER CRP1700159
HARTLocal storm report, May 29, 3:43 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
343 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM FLASH FLOOD 1 NE CORPUS CHRISTI COU 27.71N 97.37W
05/29/2017 NUECES TX EMERGENCY MNGR
FLOOD WATERS COVERED THE ROADWAYS ALONG SPID AT
EVERHART AND STAPLES ROADS.
&&
EVENT NUMBER CRP1700160
TMTLocal storm report, May 29, 3:51 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
351 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM FLASH FLOOD 4 W FLOUR BLUFF 27.65N 97.37W
05/29/2017 NUECES TX EMERGENCY MNGR
CIMARRON AND AIRLINE ROADS IMPASSABLE ALONG WITH
PORTIONS OF RODD FIELD ROAD.
&&
EVENT NUMBER CRP1700161
TMTLocal storm report, May 29, 4:02 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
402 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM MARINE TSTM WIND 3 NNW MALAQUITE BEACH 27.48N 97.32W
05/29/2017 M55 MPH GMZ230 TX MESONET
SOUTH BIRD ISLAND TCOON MEASURED A GUST TO 48 KNOTS.
&&
EVENT NUMBER CRP1700162
TMTLocal storm report, May 29, 4:05 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM MARINE TSTM WIND PADRE BALLI PARK 27.58N 97.22W
05/29/2017 M60 MPH GMZ250 TX NOS
BOB HALL PIER MEASURED GUST OF 60 MPH WITH SUSTAINED
SPEED OF 52 MPH.
&&
EVENT NUMBER CRP1700163
HARTSpecial weather statement, May 29, 8:09 AM CDT, 29 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 809 AM CDT Mon May 29 2017 TXZ242>247-291515- Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- Including the cities of Kingsville, Corpus Christi, Portland, Ingleside, Aransas Pass, Sinton, Mathis, Rockport, Refugio, Woodsboro, and Port Lavaca 809 AM CDT Mon May 29 2017 ...MODERATE TO STRONG WIND THIS MORNING ALONG THE COAST... A STORM SYSTEM THAT MOVED ACROSS THE AREA EARLIER THIS MORNING HAS RESULTED IN A MODERATE TO STRONG EASTERLY WIND ALONG THE COASTAL COUNTIES. WINDS WILL GENERALLY BE 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. THIS IS EXPECTED TO ONLY LAST THROUGH LATE MORNING WITH WINDS DIMINISHING BY AROUND NOON. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:03 PM CDT | Special Weather Statement | CRP | Dimmit | 42 min |
| May 28, 7:08 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 52 min |
| May 28, 7:50 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 40 min |
| May 28, 8:28 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 27 min |
| May 28, 8:54 PM CDT | Areal Flood Advisory | CRP | Webb | 2 hr |
| May 28, 9:16 PM CDT | Special Weather Statement | CRP | La Salle | 29 min |
| May 28, 9:54 PM CDT | Special Weather Statement | CRP | La Salle | 36 min |
| May 28, 10:29 PM CDT | Special Weather Statement | CRP | La Salle | 31 min |
| May 28, 10:30 PM CDT | Areal Flood Advisory | CRP | La Salle | 2 hr |
| May 28, 11:00 PM CDT | Special Weather Statement | CRP | La Salle | 30 min |
| May 28, 11:16 PM CDT | Special Weather Statement | CRP | Webb | 29 min |
| May 28, 11:39 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 51 min |
| May 28, 11:48 PM CDT | Areal Flood Advisory | CRP | Webb | 117 min |
| May 29, 12:03 AM CDT | Special Weather Statement | CRP | McMullen | 27 min |
| May 29, 12:09 AM CDT | Special Weather Statement | CRP | Goliad | 36 min |
| May 29, 12:11 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 49 min |
| May 29, 12:29 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 16 min |
| May 29, 12:54 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Webb | 36 min |
| May 29, 1:17 AM CDT | Tornado Warning | CRP | Duval | 17 min |
| May 29, 1:23 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 41 min |
| May 29, 1:33 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 117 min |
| May 29, 1:38 AM CDT | Flash Flood Watch | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 4 hr |
| May 29, 1:41 AM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| May 29, 1:50 AM CDT | Special Weather Statement | CRP | Nueces | 25 min |
| May 29, 1:59 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 2 hr |
| May 29, 2:08 AM CDT | Special Weather Statement | CRP | Jim Wells, Kleberg | 37 min |
| May 29, 2:14 AM CDT | Special Marine Warning | CRP | 61 min | |
| May 29, 2:19 AM CDT | Flash Flood Warning | CRP | Nueces | 3 hr |
| May 29, 2:19 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 41 min |
| May 29, 2:26 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 34 min |
| May 29, 2:30 AM CDT | Special Marine Warning | CRP | 60 min | |
| May 29, 2:34 AM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
| May 29, 2:34 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 41 min |
| May 29, 2:54 AM CDT | River Flood Warning | CRP | Nueces | 35 hr |
| May 29, 2:58 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 29, 3:01 AM CDT | Special Weather Statement | CRP | Kleberg | 29 min |
| May 29, 3:11 AM CDT | Special Marine Warning | CRP | 34 min | |
| May 29, 3:15 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 45 min |
| May 29, 3:18 AM CDT | Tornado Warning | CRP | Kleberg | 27 min |
| May 29, 3:37 AM CDT | Special Marine Warning | CRP | 53 min | |
| May 29, 4:16 AM CDT | Special Marine Warning | CRP | 89 min | |
| May 29, 4:31 AM CDT | Special Marine Warning | CRP | 59 min | |
| May 29, 5:15 AM CDT | Areal Flood Warning | CRP | Nueces | 2 hr |
| May 29, 5:42 AM CDT | Special Marine Warning | CRP | 63 min | |
| May 29, 7:56 AM CDT | Small Craft Advisory | CRP | 42 min | |
| May 29, 8:35 AM CDT | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 3 hr |
| May 29, 8:38 AM CDT | Small Craft Advisory | CRP | 7 hr | |
| May 29, 9:02 AM CDT | Coastal Flood Warning | CRP | Aransas, Calhoun, Kleberg, Nueces | 4 hr |
| May 29, 9:02 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 9 hr |
| May 29, 11:23 AM CDT | Gale Warning | CRP | 97 min | |
| May 29, 11:23 AM CDT | Small Craft Advisory | CRP | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.